# SDR FDEA201009133657

- Difficulty date: September 13, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 35,828 hours, 15,856 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: A57970650000
- Part serial: 1021
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE - L/E SKIN WITH PREVIOUS REPAIR FOUND BETWEEN RIB 9-10. REPAIR WAS REMOVED AND FOUND NOT TO BE IAW THE SRM.   FLAP VANE REPLACED AS PER AMM 27-50-15.
